# SDR 2010FA0000448

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N32KC
- Make and model: Emb EMB-500
- Aircraft serial: 50000063
- Aircraft time: 131 hours, 76 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: SX7EG181
- Part serial: 59
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 131 hours, 76 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT STICK PUSHER WOULD NOT TEST THE FIRST TIME THE STALL WARNING SYSTEM WAS TESTED AFTER APPLYING ELECTRICAL POWER TO THE AIRPLANE.  SUBSEQUENT TESTS WERE NORMAL.
